Inverse uniqueness and quasi-analyticity of linear semigroups

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)449-508
JournalAdvances in Mathematical Sciences and Applications
Volume12
Publication statusPublished - 2002 Oct 1

Cite this

Inverse uniqueness and quasi-analyticity of linear semigroups. / Enomoto, Yoko.

In: Advances in Mathematical Sciences and Applications, Vol. 12, 01.10.2002, p. 449-508.

Research output: Contribution to journalArticle

@article{7f6511c77661481894fe95b83dc2037e,
title = "Inverse uniqueness and quasi-analyticity of linear semigroups",
author = "Yoko Enomoto",
year = "2002",
month = "10",
day = "1",
language = "English",
volume = "12",
pages = "449--508",
journal = "Advances in Mathematical Sciences and Applications",

}

TY - JOUR

T1 - Inverse uniqueness and quasi-analyticity of linear semigroups

AU - Enomoto, Yoko

PY - 2002/10/1

Y1 - 2002/10/1

M3 - Article

VL - 12

SP - 449

EP - 508

JO - Advances in Mathematical Sciences and Applications

JF - Advances in Mathematical Sciences and Applications

ER -